# SDR DL73S040246

- Difficulty date: March 18, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- Aircraft time: 48,531 hours, 35,270 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Failed
- Location: Nr 6 Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DISCONTINUED T/O AT 30 KTS FOR NR 6 SLAT IND.  REPLACED NR 6 SLAT PROX SENSOR.
